DOI 10.2169/internalmedicine.2628-23
Dabigatran-related Nephropathy Complicated by Tubulointerstitial Nephritis in a Patient with a Normal Renal Function and Undiagnosed IgA Nephropathy.
Аннотация
A 69-year-old woman was referred to our hospital because of an acute kidney injury with macroscopic hematuria. She had been taking dabigatran for atrial flutter for six years. Based on the typical histological findings of her kidney biopsy and her history of dabigatran use with prolonged activated partial thromboplastin time, she was diagnosed with dabigatran-related nephropathy complicated by tubulointerstitial nephritis with IgA nephropathy. After prednisolone therapy, the renal function improved. Direct-acting oral anticoagulants, including dabigatran, may cause anticoagulant-related nephropathy similar to warfarin, even in patients with a normal renal function. Tubulointerstitial nephritis may coexist with dabigatran-related nephropathy, and prednisolone therapy should be considered in such cases. IgA nephropathy has been reported as a background disease, and caution should be exercised when encountering it.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.